| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the buttons of the insulin pump were not working and were peeling off.The customer¿s blood glucose level was unknown.Customer also reported unexplained no delivery alarms.Customer was advised to discontinue use of the insulin pump and to revert to the backup plan.The device will not be returned for analysis.